Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Pissing myself (ECA stack affects urinal control?)

Pissing myself (ECA stack affects urinal control?)

I noticed it’s getting more difficult to fully empty my bladder during normal bathroom break (say up to 99% empty) and will wet my pants afterwards with the remaining urine in the tank (just a few drops here and there) since I’ve taken the ECA stack. I’m fully aware of it when I’m pissing on myself but can’t really control it. Is this the normal side effect of ECA or something is wrong with my cock? I’m in my late 20’s and living healthy. This shouldn’t be happening. Thanks!


Last edited by a529612 : 07-13-2005 at .

Ephedrine can be hard on the prostate. Effects seem to be temporary, as in they generally only persist while taking the drug. I sometimes get diminished urine flow and dribbling when taking EC. The symptoms resolve when I stop.

A semi-joking, repeated statement in response to the question of how much EC one should take goes something like: enough just short of your prostate swelling up to the size of a grapefruit. Cute, but not funny. A few guys have reported long-lasting prostate trouble after a bout of heavy EC use. Hard to tell whether E was actually the cause or aggravated an existing condition.

I was hoping you had given up on this rapid fat loss business and had adopted a more moderate, longer-term plan geared toward adding some muscle.

I’d never heard of that one, but since it’s a vasoconstrictor I guess it could contribute to flow restrictions.

If your are in your 50’s and you are having the following symptoms see a doc..

You have the urge to pee but you can’t get anything out.
You have to go to the toilet more than twice in the night
You have to go almost 10-15 times a day to take a piss
You have noticed you pee out less and less volume than you used to
You experience a burning pain when you pee.
You have backache that it’s in the thorax area of your spine.

All of these tings would indicate something wrong with your prostate and so you should see a doctor.

See your doctor!!!

Can be anything from a leaky valve in the dick to things a lot more serious.

And if the doctor tells you not to worry about it; and then 4-6 weeks later the problem isn’t fixed. Go back to the doctor and pressure him into finding out what is wrong.

From a Usenet post by Elzi Volk:

Quote
>Actually, it is via alpha receptors. This is why clenbuterol doesn’t temporarily
>enlarge the prostate, because it is more specific than ephedrine.

Yes, you are right that ephedrine’s activity is primarily mediated by
the alpha1-ARs. Ultimately.

Both AR types are present in prostate tissue, in the order of abundance: beta >> alpha 1 > alpha 2. Prostate contraction is mediated primarily by the alpha1-ARs and relaxation primarily by the beta-ARs. Both beta1- and beta2-ARs, the beta2-ARs being predominant, are present in prostate tissue, and they desensitize quickly whereas the alpha1-ARs do not desensitize as quickly. So, you can see how simulateous stimulation of both by ephedrine could eventually result in loss of that relaxation feedback by the beta-ARs.

Elzi

Top

All times are GMT. The time now is 10:47 PM.